Banach Journal of Mathematical Analysis

A Fubini theorem on a function space and its applications

Seung Jun Chang, Jae Gil Choi, and Hyun Soo Chung

Full-text: Open access

Abstract

In this paper we establish a Fubini theorem for functionals on a function space. We then establish some relationships as applications of our Fubini theorem. Finally, we present some historical remarks.

Article information

Source
Banach J. Math. Anal., Volume 7, Number 1 (2013), 173-185 .

Dates
First available in Project Euclid: 22 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1358864557

Digital Object Identifier
doi:10.15352/bjma/1358864557

Mathematical Reviews number (MathSciNet)
MR3004275

Zentralblatt MATH identifier
1282.46040

Subjects
Primary: 46G12: Measures and integration on abstract linear spaces [See also 28C20, 46T12]
Secondary: 47A60: Functional calculus 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11]

Keywords
Generalized Brownian motion process Fubini theorem translation theorem Cameron-Storvick type theorem first variation

Citation

Chung, Hyun Soo; Choi, Jae Gil; Chang, Seung Jun. A Fubini theorem on a function space and its applications. Banach J. Math. Anal. 7 (2013), no. 1, 173--185. doi:10.15352/bjma/1358864557. https://projecteuclid.org/euclid.bjma/1358864557


Export citation